# SDR CALA2025031702843

- Difficulty date: March 13, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N37521
- Make and model: Boeing 737-9
- Aircraft serial: 64497
- Aircraft time: 14,144 hours, 4,681 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Sparks
- Location: Zone 900
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OVEN SMOKING OR SPARKING FORWARD RIGHT GALLEY G2 OUTBD OVEN HAD STRONG EL EC/WIRNG BURNING ODOR W/ O ITEMS INSIDE. NO SMOKE. CB-S PULLED-BOTH OV REQUESTING NEF GALLEY OVEN #1 204 NOC.TOMC APPROVED. PUSHED IN GALLEY OVEN #2 205 C/B AND PERFORMED OPS CHECK. OPS CHECK SAT AT THIS TIME. COMPLIED WITH DDP. PLACARD APPLIED CB COLLARD FOR GALLEY OVEN #1 204. CLEANED OVEN 204. FOUND BURT DEBRIS. REMOVED HEATING ELEMENT BACK COVER. REMOVED RESIDUE. REINSTALLED COVER PLATE. RN OVEN 204 FOR 30 MINUTES. NO SMOKE OR SPARKS NOTED. NORMAL OPS. REMOVED PLACARD AND RESET CB OVEN 1.
